Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

i have clear penile discharge after urinating and ejaculation

im a 21 year old male i have been experiencing this symptoms for 1 week i dont have any burning sensation when urinatin... please help me with regards this
Asked On : Thu, 28 Apr 2011
Answers:  2 Views:  1320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to health care magic forum
painless or asymptomatic penile discharge can also be infectious.get your urine culture sensitivity & routine done to find the cause & treated.
Wish you good health
Answered: Thu, 28 Apr 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The clear discharge of fluid after passing urine or after ejaculation may be prostatic fluid which is produced by prostate gland and is necessary for lubrication during a sexual act.Since you don't have burning ;itching or pain in discharge or in passing urine it is less likely to be infection.
Answered: Fri, 29 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor